# SDR F3LA2023061900081

- Difficulty date: May 31, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7925
- Aircraft time: 18,355 hours, 7,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: AND1013312017075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 14018.0238 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. L2 DOOR, DOOR SILL FASTENERS CORRODED
CORRECTIVE ACTION: EVALUATED 2EA NUT PLATE HOLES AT L2 DOOR AFT DOOR SILL AFTER FURTHER EVALUATION FOUND OUT OF LIMITS FABRICATED ANGLE AND FILLER REPAIR AND INSTALLED IAW A320 SRM 53-41-14-300-001 REPAIR PRINCIPLE#7. MX ACTION IS ACCEPTABLE./END/
